MathSciNet Relay Station
MathSciNet bibliographic data
MR362823 (50 #15261) 65C05 (60J10)
Peskun, P. H. Optimum Monte-Carlo sampling using Markov chains. Biometrika 60 (1973), 607–612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement